# SDR CA060501004

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3600151
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COCKPIT LT OVERHEAD WINDOW SHOWED SIGNS OF PRESSURIZATION LEAK.  WINDOW REMOVED TO REPLACE GASKET AND FOUND WINDOW CRACKED.  CRACKS ORIGINATING FROM 4 SCREW ATTACHMENT HOLES.  NEW WINDOW INSTALLED. (TC NR 20060501004)
